School of Engineering and Informatics

Welcome Fair and Talks

Wednesday 25th September 2019

Department of Informatics

Start time in Chichester I Lecture Theatre	End time	Duration	Subject All UG Foundation Year & Year 1 Students
	42.55	EE'. I	Walana Cara Harda Cala Mara Landa and
13:00	13:55	55 minutes	Welcome from Heads of School/ Student Support

Start time in Marquee Fair, The Quad, CH-I	End time	Duration	UG Foundation & Year 1 Dept. Informatics	Subject
14:00	14:50	50 minutes	Informatics Students	Welcome Fair (various stalls)

Start time in Chichester I Lecture Theatre	End time	Duration	UG Foundation & Year 1	Subject
15:00	15:50	50 minutes	Informatics Students	Introduction to Dept. of Informatics by Ian Wakeman (HoD)

Start time in Chichester I Lecture Theatre	End time	Duration	UG Foundation & Year 1 Students	Subject
16:00	16:50	50 minutes	All Students	Student Experience/ Careers and Placements/ GDC/SU/Student Reps/ Academic Advisors

Start time in Marquee Party, The Quad, CH-I and FTL	End time	Duration	School of Engineering and Informatics Event	Subject
17:00	19:00	120 minutes	Foundation Year/ Year 1 Students/ HoS/ HoDs/ AAs/ PG(T) and PG(R)	Free Pizza/ Free Alcoholic and Non Alcoholic drinks/Meet AAs/ Social/ Music & Board Games